MAUDE Adverse Event Report: ENCORE MEDICAL L.P FOUNDATION KNEE; INSERT, POSTERIOR STABILIZED, SERIES 500, SIZE4 19MM CM

ENCORE MEDICAL L.P FOUNDATION KNEE; INSERT, POSTERIOR STABILIZED, SERIES 500, SIZE4 19MM CM
Model Number 360-19-504
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/04/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional reporting on this event will be provided as a supplemental report to this document if it becomes available.
 
Event or Problem Description
Revision surgery - patient showed up at surgeon's office with unstable knee.Surgeon elected to swap out existing poly with thicker poly and switch to a constrained post.
 
Additional Manufacturer Narrative
Corrected data: see g.1.Manufacturer narrative: the reason for this revision surgery was reported as unstable knee.The previous surgery and the surgery detailed in this event occurred 7.1 years apart.The healthcare professional indicated there was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The device was disposed of at hospital and not made available to djo surgical for examination.A review of the device history record (dhr) show that the reported component used in the previous surgery, when released for use, met design and manufacturing requirements.There were no non-conforming material report (ncmr) associated with the product that may have contributed to the reported event.The device was verified to have gone through an acceptable sterilization process and was within its expiration date at the time of the previous surgery.Customer complaint history of the reported device showed no present trends or on-going issues that are needing a review.The root cause of this complaint was a revision surgery due to unstable knee.There were no findings during this evaluation that indicate the reported device was defective.No information was submitted with the complaint regarding pre-existing conditions of the patient or any activities the patient was involved in that may have contributed to the event.There are multiple factors that may contribute to an event that are outside the control of djo surgical.There are no indications of a product or process issue affecting implant safety or effectiveness.Additional reporting on this event will be provided as a supplemental report to this document as soon as it becomes available.

Brand Name
FOUNDATION KNEE
Common Device Name
INSERT, POSTERIOR STABILIZED, SERIES 500, SIZE4 19MM CM
Manufacturer (Section D)
ENCORE MEDICAL L.P
9800 metric blvd
austin,tx 78758-5445
MDR Report Key11178745
Report Number1644408-2020-01282
Device Sequence Number11320635
Product Code JWH
UDI-Device Identifier00888912116558
UDI-Public(01)00888912116558
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K933539
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/31/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/28/2013
Device Model Number360-19-504
Device Catalogue Number360-19-504
Device Lot Number53973216
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/04/2020
Supplement Date Received by Manufacturer03/03/2021
Initial Report FDA Received Date01/15/2021
Supplement Report FDA Received Date03/31/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;